i was on zoloft (50mg) for about a month then stop 3 weeks ago cold turkey....then i started to have some tingling, burning sensation and feel pain on my skin...it was mild but it increasing in the 3rd week after i stop
when i was on zoloft i also have a bit of tingling and burning feeling but not as much as now...is this normal withdrawl (withdrawal) side effect? i research on the net and found relationship between tingling and zoloft....is anyone has any idea how long will it take until this crazy thing will go away and anything i can do to get this symptom out quicker?
This can happen with Zoloft but the effect your are feeling may be from quiting cold turkey. You probably should have weened yourself off of it but if you were on ly on it for 3 weeks, then it might not have gotten into your system full. But the tingling will go away. It can be the thought of it that is making it happen as well. The mind plays amazing tricks.
I was on Zoloft for about 8 months and I loved it. It really helped me with my anxiety and I had no side effects except tiredness at first. When I first started, I took it in the morning and I was dragging all day. Then, I switched to taking it before I went to bed and felt nothing and had great nights sleeping and felt great all the next day.
I really wished it would have worked for you but don't know if you want to give it another shot but I would say it takes a good month to get fully into the system and work.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.